MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AGILE? ESOPHAGEAL; PROSTHESIS, ESOPHAGEAL

BOSTON SCIENTIFIC CORPORATION AGILE? ESOPHAGEAL; PROSTHESIS, ESOPHAGEAL
Model Number M00517760
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block g2: report source (other): e7118 boston scientific post market surveillance data collection.Block h6: imdrf device code a010402 captures the reportable event of stent migration.Block h11: the complaint device was not returned to boston scientific; therefore, product analysis could not be performed.Taking all available information into consideration, the investigation concluded that the reported event of stent migration is a known potential complication associated with the use of the device in the manufacturer's labeling.Therefore, the most probable root cause is known inherent risk of device.A product labeling review identified that the device was used per the instructions for use (ifu)/product label.Additionally, stent migration is noted within the ifu as a possible adverse event associated with the use of the device.
 
Event or Problem Description
It was reported to boston scientific corporation that an agile esophageal stent was implanted to treat a malignant stricture during a procedure performed on (b)(6) 2024.It was reported that on an unknown date, the stent had migrated.Note: no further information has been obtained despite good faith efforts.
 
Event or Problem Description
It was reported to boston scientific corporation that an agile esophageal stent was implanted to treat a malignant stricture during a procedure performed on (b)(6) 2024.It was reported that on an unknown date, the stent had migrated.Note: no further information has been obtained despite good faith efforts.***additional information received on march 28, 2025*** it was reported that the agile esophageal stent was to be implanted to treat a 5mm polypoid obstructing mass in the esophagus during an upper gi endoscopy procedure performed on (b)(6) 2024.
 
Additional Manufacturer Narrative
Block a2, a3a, a3b, b3, b5, e1, have been updated with the additional information received on march 28, 2025.Block a4: patient's weight :70.8 block b3: approximated based on the date the manufacturer became aware of the event.Block g2: report source (other): e7118 boston scientific post market surveillance data collection.Block h6: imdrf device code a010402 captures the reportable event of stent migration.Block h11: the complaint device was not returned to boston scientific; therefore, product analysis could not be performed.Taking all available information into consideration, the investigation concluded that the reported event of stent migration is a known potential complication associated with the use of the device in the manufacturer's labeling.Therefore, the most probable root cause is known inherent risk of device.A product labeling review identified that the device was used per the instructions for use (ifu)/product label.Additionally, stent migration is noted within the ifu as a possible adverse event associated with the use of the device.
 
Event or Problem Description
It was reported to boston scientific corporation that an agile esophageal stent was implanted to treat a malignant stricture during a procedure performed on november 19, 2024.It was reported that on an unknown date, the stent had migrated.Note: no further information has been obtained despite good faith efforts.Additional information received on march 28, 2025.It was reported that the agile esophageal stent was to be implanted to treat a 5mm polypoid obstructing mass in the esophagus during an upper gi endoscopy procedure performed on (b)(6) 2024.Additional information received on april 4, 2025, and april 16, 2025.It was reported that the indication was not resolved at the time of the migration.Additionally, on (b)(6) 2025, the migrated stent was removed with a raptor grasping device.
 
Additional Manufacturer Narrative
Blocks b1, b2, b5, g2, h1 and h6 (impact codes) have been corrected with the additional information received on april 4, 2025, and april 16, 2025.Block a4: patient's weight :70.8.Block b3: approximated based on the date the manufacturer became aware of the event.Block g2: report source (other): e7118 boston scientific post market surveillance data collection block h6: imdrf device code a010402 captures the reportable event of stent migration block h11: the complaint device was not returned to boston scientific; therefore, product analysis could not be performed.Taking all available information into consideration, the investigation concluded that the reported event of stent migration is a known potential complication associated with the use of the device in the manufacturer's labeling.Therefore, the most probable root cause is known inherent risk of device.A product labeling review identified that the device was used per the instructions for use (ifu)/product label.Additionally, stent migration is noted within the ifu as a possible adverse event associated with the use of the device.
 
Event or Problem Description
It was reported to boston scientific corporation that an agile esophageal stent was implanted to treat a malignant stricture during a procedure performed on (b)(6) 2024.It was reported that on an unknown date, the stent had migrated.Additional information received on march 28, 2025: it was reported that the agile esophageal stent was to be implanted to treat a 5mm polypoid obstructing mass in the esophagus during an upper gi endoscopy procedure performed on (b)(6) 2024.Additional information received on april 4, 2025, and april 16, 2025: it was reported that the indication was not resolved at the time of the migration.Additionally, on (b)(6) 2025, the migrated stent was removed with a raptor grasping device.
 
Additional Manufacturer Narrative
Blocks g2 (report source), h6 (impact codes), and h11 have been corrected.Block a4: patient's weight: 70.8 kg.Block b3: approximated based on the date the manufacturer became aware of the event.Block g2: report source (other): e7118 boston scientific post market surveillance data collection block h6: imdrf device code a010402 captures the reportable event of stent migration.Imdrf impact code f2202 captures the procedure performed to remove the migrated stent.Block h11: the complaint device was not returned to boston scientific; therefore, product analysis could not be performed.Taking all available information into consideration, the investigation concluded that the reported event of stent migration is a known potential complication associated with the use of the device in the manufacturer's labeling.Therefore, the most probable root cause is known inherent risk of device.A product labeling review identified that the device was used per the instructions for use (ifu)/product label.Additionally, stent migration is noted within the ifu as a possible adverse event associated with the use of the device.

Brand Name
AGILE? ESOPHAGEAL
Common Device Name
PROSTHESIS, ESOPHAGEAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21654082
Report Number3005099803-2025-01121
Device Sequence Number15337403
Product Code ESW
UDI-Device Identifier00191506006631
UDI-Public(01)00191506006631(11)240730(17)260730(10)34534647
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K233837
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/30/2026
Device Model NumberM00517760
Device Catalogue NumberM00517760
Device Lot Number0034534647
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2025
Supplement Date Received by Manufacturer03/28/2025
05/07/2025
07/18/2025
Initial Report FDA Received Date03/20/2025
Supplement Report FDA Received Date04/24/2025
05/08/2025
08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale